10-15-2002, 07:26 PM #1
test, eq, dbol , winny cycle
finished dbol while ago and eq last week
on day 10 of winny and on week 10 of test e
starting to get cramps in my feet and toes really bad
is this from the winny? my water intake is higher than before too
any help please
10-15-2002, 07:35 PM #2
10-15-2002, 07:49 PM #3
Get some time-released potassium pills, should help.
10-16-2002, 02:38 PM #4
thanks guys, will try the potassium
10-16-2002, 02:53 PM #5
Where can you get potassium pills? Is it OTC?
10-16-2002, 03:03 PM #6
Hey bro, i really dont recommend using Potassium. If u take to much it can cause some really bad problems. Try calcium for the cramping.
10-16-2002, 03:04 PM #7
Calcium really helps with cramping?
10-16-2002, 03:07 PM #8
Yuppers BIG T it does. To much Potassium can increase ur heart rate and blood preasure. It happened to me and i thought i was having a heart attack. Once i stopped the Potassium it went away.
10-16-2002, 03:25 PM #9
That'll work for me! I'll increase my calcium intake because I've been fighting with my 1yr old over the banana's. LOL
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)